# SDR R61A201401090097

- Difficulty date: January 9, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LAVATORY WASTE PANEL DOOR INSIDE IS CORRODED.  REMOVED AND REPLACED LAV WASTE PANEL DOOR  IAW AMM 20-10-05.
